# SDR USAA2012122100005

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 58,620 hours, 38,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEVERAL EMERGENCY EXIT LIGHTS FLASH INTERMITTENTLY WHILE EN ROUTE.  TESTED NORMAL ON GROUND.  MAINTENANCE FOUND EMERGENCY LIGHT BATTERY PACK M1179 BAD.  REMOVED AND REPLACED PACK AND BATTERY PER MM 33-51-51-962.  SYSTEM OPS CHECK GOOD.  TAXIED AIRCRAFT AND SHOOK WIRE RUN FROM BATTERY PACK M1179 TO OVERHEAD OF ROW 25.  UNABLE TO DUPLICATE PROBLEM.  AIRCRAFT OK FOR SERVICE.
